LIAPUNOV EXPONENTS IN HIGH-DIMENSIONAL SYMPLECTIC DYNAMICS

R LIVI, A POLITI, S RUFFO, A VULPIANI

Research output: Contribution to journalArticle

48 Citations (Scopus)
Original languageEnglish
Pages (from-to)147-160
Number of pages14
JournalJournal of Statistical Physics
Volume46
Issue number1-2
Publication statusPublished - Jan 1987

Cite this

LIAPUNOV EXPONENTS IN HIGH-DIMENSIONAL SYMPLECTIC DYNAMICS. / LIVI, R ; POLITI, A ; RUFFO, S ; VULPIANI, A .

In: Journal of Statistical Physics, Vol. 46, No. 1-2, 01.1987, p. 147-160.

Research output: Contribution to journalArticle

LIVI, R, POLITI, A, RUFFO, S & VULPIANI, A 1987, 'LIAPUNOV EXPONENTS IN HIGH-DIMENSIONAL SYMPLECTIC DYNAMICS', Journal of Statistical Physics, vol. 46, no. 1-2, pp. 147-160.
LIVI, R ; POLITI, A ; RUFFO, S ; VULPIANI, A . / LIAPUNOV EXPONENTS IN HIGH-DIMENSIONAL SYMPLECTIC DYNAMICS. In: Journal of Statistical Physics. 1987 ; Vol. 46, No. 1-2. pp. 147-160.
@article{b4406f8420574d849ea988190c9ac0d8,
title = "LIAPUNOV EXPONENTS IN HIGH-DIMENSIONAL SYMPLECTIC DYNAMICS",
author = "R LIVI and A POLITI and S RUFFO and A VULPIANI",
year = "1987",
month = "1",
language = "English",
volume = "46",
pages = "147--160",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - LIAPUNOV EXPONENTS IN HIGH-DIMENSIONAL SYMPLECTIC DYNAMICS

AU - LIVI, R

AU - POLITI, A

AU - RUFFO, S

AU - VULPIANI, A

PY - 1987/1

Y1 - 1987/1

M3 - Article

VL - 46

SP - 147

EP - 160

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 1-2

ER -